advertisement
Question
Posted by: Pregnant | 2008/11/26

Worried about meds

Hi dr, I am 12 weeks pregnant still very nauseous - day and night. I started taking Asic tablets yesterday, but it makes me feel extremely drowsy. So much so that I can' t even talk to people or keep my eyes open. Is it safe and is the feeling normal? What is the maximum daily dosage? Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Asic is relatively safe in pregnancy. It doesn't sound like you will be able to increase your dose if it makes you so drowsy though. You could also try eating small meals, drink ginger tea, etc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement